# SDR V0XD201412060258

- Difficulty date: December 5, 2014
- Submitted: December 6, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,083 hours, 20,603 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 310 CORRODED BETWEEN STRINGER 26L & 26R.  REPAIRED FRAME BY CUTTING & REMOVING FRAME SECTION FROM 26L & 26R.  INSTALLED NEW FRAME SECTION WITH FABRICATED SPLICE, CLEATS & TAPERED SHIM IAW REO 670-53-21-799, DATED 30 JAN 2012.  WO 80260 & WC 1072.
